Cross Reference Down

Huang, SM, Yen, DC, Yang, LW and Hua, JS (2008). An investigation of Zipf's Law for fraud detection. Decision Support Systems 46(1), pp. 70-83.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Bolton, RJ and Hand, DJ (2002). Statistical Fraud Detection: a review. Statistical Science 17(3), 235-249. View Complete Reference Online information Works that this work references Works that reference this work
Coderre, D. (1999). Fraud Detection: Using Data Analysis Techniques to Detect Fraud. Global Audit Publications, ACL, Vancouver, Canada. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Durtschi, C, Hillison, W and Pacini, C (2004). The effective use of Benfordís law to assist in detecting fraud in accounting data. Journal of Forensic Accounting 1524-5586/Vol. V, 17-34. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ and Mittermaier, LJ (1997). The use of Benford's Law as an aid in analytical procedures. Auditing - A Journal of Practice & Theory 16(2), 52-67. ISSN/ISBN:0278-0380. View Complete Reference Online information Works that this work references Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Skousen, CJ, Guan, L and Wetzel, TS (2004). Anomalies and unusual patterns in reported earnings: Japanese managers round earnings. Journal of International Financial Management & Accounting 15(3), 212-234. DOI:10.1111/j.1467-646X.2004.00108.x. View Complete Reference Online information Works that this work references Works that reference this work
Thomas, JK (1989). Unusual Patterns in Reported Earnings. Accounting Review 64(4), 773-787. ISSN/ISBN:0001-4826. View Complete Reference Online information Works that this work references Works that reference this work